MAUDE Adverse Event Report: PHENOX LIMITED PORTAL STEERABLE HYDROPHILIC GUIDEWIRE; NEUROVASCULAR GUIDEWIRE

PHENOX LIMITED PORTAL STEERABLE HYDROPHILIC GUIDEWIRE; NEUROVASCULAR GUIDEWIRE
Model Number PORT-14-200-1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Following the complication during the endovascular procedure ,where a portion of the portal guidewire (distal segment) detached and remained within the internal carotid artery-the physician took immediate remedial steps to ensure patient safety and complete the treatment without adverse outcomes.The detached segment of the microguide was promptly identified as residing in the cerebral vasculature (middle cerebral artery),.The physician attempted 3 interventional techniques to retrieve the retained fragment: an inflated balloon was used in an attempt to dislodge and withdraw the guide segment.Snare catheter retrieval for mechanical capture.A stent retriever was deployed as a final maneuver, which successfully retrieved the retained fragment.Sofia distal access catheter and neuron max sheath supported procedural success.Based on the initial information provided - the patient experienced no neurological deficits, indicating that the remedial actions were effective and did not compromise patient safety.

Brand Name
PORTAL STEERABLE HYDROPHILIC GUIDEWIRE
Common Device Name
NEUROVASCULAR GUIDEWIRE
Manufacturer (Section D)
PHENOX LIMITED
kamrick court,
ballybrit business park
galway, galway H91XY 38
EI  H91XY38
Manufacturer (Section G)
PHENOX LIMITED
kamrick court
ballyrit business park
galway, galway H91 X Y38
EI   H91 XY38
Manufacturer Contact
rachel mcdaid
kamrick court
ballyrit business park
galway, galway H91 X-Y38
EI   H91 XY38
MDR Report Key22479890
Report Number3013656790-2025-00002
Device Sequence Number7942600
Product Code MOF
UDI-Device Identifier05391530910040
UDI-Public(01)05391530910040(17)260108(10)8645417
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K191687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Model NumberPORT-14-200-1
Device Lot Number8646417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown